# SDR CA050523001

- Difficulty date: May 17, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: 2603070001
- Condition: Broken
- Location: Emer Mlg Extend
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF 'GEAR DISAGREE' MESSAGE APPEARED.  THE NOSE WHEEL WOULD NOT RETRACT AND NOSE DOORS DID NOT CLOSE.  AIRCRAFT RETURNED TO POINT OF DEPARTURE.  WHEN DOING THE EMERGENCY EXTEND THE HANDLE BROKE OFF.
